May 252004
 

Well I’m getting hot and sweaty from the Solu-Medrol. This should pass in a little while. I guess this is the only way I’m going to get to experience hot flashes! 🙂

The other symptoms I have are:

  • The need to get up and urinate in the middle of the night because of an over-active bladder

  • Certainly I get hungrier though I do tend to lose weight – go figure

  • A really bad mood where I am very irritable. Pretty much no one can do anything right. My apologies to everyone in advance

  • Difficulty sleeping – hence the 10mg of Ambien. The 5mg’s just dont cut it. The bad part is once I stop taking them I have a hard time going to sleep.

  • Horrible taste in my mouth. They call it a metallic taste but it is different for me – though I don’t have a better explanation. DP, Water, and Ketchup taste awful!!!

  • I get very hot after the infusion and sometimes it sticks around for a while
 Posted by at 9:15 pm

 Leave a Reply

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

(required)

(required)

*